# SDR HALA2023072100154

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 14,605 hours, 3,125 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - DIRTY SOCK SMELL DESCENDING THROUGH 4000' FT. PERFORMED ENG #1 AND #2 RUN, ISOLATED 1 AND 2 PACKS, APU BLEED NOTED NO SMELL TSM 71-00-00-810-847-A.
